# SDR WXOA02008

- Difficulty date: November 2, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95502676
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LGB - NOSE GEAR VIBRATION REPORTED ON TAKEOFF ROLL AT APPROXIMATELY 30 KNOTS.  CREW ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE INSPECTED NOSE GEAR ASSEMBLY AND REPLACED LEFT NOSE TIRE AND WHEEL ASSEMBLY.  ACCOMPLISHED HIGH SPEED TAXI CHECK.  NO EVIDENCE OF NOSE GEAR VIBRATION NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
